Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/nefazodone

Posted by Cindy on August 18, 1999, at 21:32:39

In reply to Re: serzone/nefazodone, posted by Malia on August 17, 1999, at 12:13:23

> Same here too...I've been on it for only 5 days, but can tell you I know there's a big difference. I was taking Effexor, but had to switch due to my high blood pressure. It had increased by 20 points on a low dose (75-150) of Effexor! So I felt like I'm in withdrawal from Effexor, and I hate it! It is making me agitated, moody, tired and my crying spells have resumed. Last night, I couldn't even sleep. I just got to bed at 4:00am this morning, and got up again at 7:00am, and now I'm at work. I'm not feeling "hungover," but I'm having headaches and dizzy spells. I'm calling my psychiatrist today to ask him if I should continue on Serzone, or quit now and switch to something else. Maybe he should've tapered me off the Effexor first.
I've been taking Serzone for about two weeks, and can relate to what you have said about dizziness, fatigue, and easy anger and irritability. Does anybody know if it is effective at all with OCD and not just depression?Thanks!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:10206